BibTeX record journals/sac/HeZ19

download as .bib file

@article{DBLP:journals/sac/HeZ19,
  author    = {Zhijian He and
               Lingjiong Zhu},
  title     = {Asymptotic normality of extensible grid sampling},
  journal   = {Stat. Comput.},
  volume    = {29},
  number    = {1},
  pages     = {53--65},
  year      = {2019},
  url       = {https://doi.org/10.1007/s11222-017-9794-y},
  doi       = {10.1007/s11222-017-9794-y},
  timestamp = {Wed, 25 Mar 2020 09:31:49 +0100},
  biburl    = {https://dblp.org/rec/journals/sac/HeZ19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics